General Letters in Mathematics

Volume 11 - Issue 2 (1) | PP: 18 - 25 Language : English
DOI : https://doi.org/10.31559/glm2021.11.2.1
237
105

Taylor approximation for solving linear and nonlinear Ill-Posed Volterra equations via an iteration method

Somia GUECHI ,
Moufida GUECHI
Received Date Revised Date Accepted Date Publication Date
29/12/2021 13/2/2022 6/3/2022 19/3/2022
Abstract
In this paper, we present two algorithms for the approximate or exact solution of a class of Volterra integral equations of first kind. As well known, this is an ill posed problem, but we convert it to well-posedness of the second kind Volterra problems, then we apply the variational iteration method. Finally, we present two examples which show the performance and effciency of our method.


How To Cite This Article
GUECHI , S. & GUECHI , M. (2022). Taylor approximation for solving linear and nonlinear Ill-Posed Volterra equations via an iteration method . General Letters in Mathematics, 11 (2), 18-25, 10.31559/glm2021.11.2.1

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.